MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM COLLARED STEM HA COATED STD STEM SIZE 3; HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM COLLARED STEM HA COATED STD STEM SIZE 3; HIP STEM
Model Number 01.18.233
Health Effect - Clinical Code Pain (1994)
Date of Event 10/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 november 2020, lot 180040: (b)(4) items manufactured and released on 30-may-2018.Expiration date: 21-may-2023.No anomalies found related to the problem to date, all items of the same lot have been already sold without any other similar reported event.Other devices involved in the event: cup: versafitcup 01.26.50mb acetabular shell ø 50 lot.177473 (k083116), batch review performed on 11 november 2020, lot 177473:(b)(4) items manufactured and released on 02-mar-2018.Expiration date: 22-feb-2023.No anomalies found related to the problem to date, all items of the same lot have been already sold without any other similar reported event, liner: versafitcup dm 01.26.2850mhc double mobility hc liner ø 50/28 lot.178296 (k092265), batch review performed on 11 november 2020, lot 178296: (b)(4) items manufactured and released on 22-mar-2018.Expiration date: 09-mar-2023.No anomalies found related to the problem to date, all items of the same lot have been already sold without any other similar reported event, ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 (k112115), batch review performed on 11 november 2020, lot 174689: (b)(4) items manufactured and released on 05-january-2018.Expiration date: 18-dec-2022 no anomalies found related to the problem.To date, 127 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting pain, the cause of the pain is unknown, 2 years and 2 months after the primary surgery.The surgeon removed all revised all components and the surgery was completed successfully.

Brand Name
STEM: AMISTEM COLLARED STEM HA COATED STD STEM SIZE 3
Common Device Name
HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10822489
Report Number3005180920-2020-00791
Device Sequence Number2938235
Product Code LZO
UDI-Device Identifier07630030804588
UDI-Public07630030804588
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/21/2023
Device Model Number01.18.233
Device Catalogue Number01.18.233
Device Lot Number180040
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2020
Initial Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;